# SDR 2003FA0000111

- Difficulty date: January 28, 2003
- Submitted: February 7, 2003
- Operation: General aviation
- Aircraft: N59PT
- Make and model: Israel 1124
- Aircraft serial: 202
- Engine: Garrtt TFE731*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 453005501
- Condition: Cracked
- Location: Horizontal  Stab
- Part time: 5,575 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMING OF AD 89-12-08, THE LT OUTBOARD HINGE LUG WAS FOUND CRACKED.  CRACK WAS VISUAL TO THE NAKED EYE.  SUGGEST THAT CRACK CAUSE DUE TO EXCESSIVE RADIAL AND AXIAL LOADS TRANSMITTED TO THE HINGE DURING THRUST REVERSE APPLICATIONS AND FLIGHT INTO TURBULENT AIR.  THE RADIAL AND AXIAL LOADS CAN BE REDUCED BY ASSURING THAT THE HORIZONTAL STABILIZER SCISSOR SYSTEM IS INSPECTED EACH INSPECTION FOR SCISSOR WEAR AND SCISSOR BUSHING AND PIN WEAR.
